# SDR UPS405555

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK MAINTENANCE REPORTED, CRACKS IN SHEAR TIES AT BS 1700 BETWEEN S-51 LT/RT, S-48/47 AND S-47/46 RT.  REPAIRED SHEAR TIES AT BS 1700 IAW SRM 53-10-04 FIG 3.
